# SDR HEEA955267

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wiper Motor
- Part number: 7655001013103
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATING UP AND POPPING CIRCUIT BREAKER ON AIRCRAFT. SENT TO HELICOPTER SUPPORT FOR EXCHANGE...THEIR PROPERTY BEING RETURNED.
